So here's my condition:
I'm on the depo shot, and I've been on it almost for a year. My husband and I have been having unprotected sex, and I was late receiving my last shot. I was about 3 weeks late, and I continued to have unprotected sex with my husband. Without thinking about asking for a pregnancy test, I went ahead and started over on my shot.
So let me get to the point, I started my period yesterday, and I was changing my tampon, when I found a piece of dark red, slimy, but solid material came out of me. It was about as long as my thumb. It was too solid to be a blood clot. Then, today as I was getting ready to take a bath, I was taking out my tampon when I found 2 pieces of the same fleshy 'stuff' coming out of me, but this time it was pink,and had little to no blood on it. It terrified me. I am scared I might be miscarrying. Can someone relate, or tell me what I'm going through?
Welcome to ehealthforum.
The clot like things could be the products of conception. Preserve them and rush them to the lab for a test to see the tissue type whether it is endometrial tissue or something suggesting products of conception. If you are found to be passing out the products of conception, (a probable miscarriage in the picture), you will need to undergo a D&C procedure to clean up the uterus.
Do not delay your visit to the lab and to your gynecologist.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Miscarriage and Stillbirth , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.